# SDR CALA2024100702576

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 106,650 hours, 14,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 111W23221
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5310-07557 REV A OP 003 (AD 2019-11-02) 1EA FASTENER HOLE FOUND CRACK AT BS1035 LH UNDERWING LONGERON RING CHORD LAYER TRANSFER REF HXWO 3744312  LH UNDERWING LONGERON BODY RING CHORD AT BS1035 LBL81.30.  REPAIRED AS PER ECRA 5710-02894 REV - PART 1 INTERIM REPAIR , DIP CREATED REFER LP 9433589 AND 9433726 INSPECTION REQUIREMENTS AS PER ECRA 5710-02894 REV - PART 2 FORM 44-0008 ITEM 1 TO 27 ACCOMPLISHED ,
